# SDR SWIA200923229

- Difficulty date: December 3, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 19,234 hours, 16,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY CEILING FLOODLIGHT NR 4 INOP.  (FLT 6487)RELAMPED.
